Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 31, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 25, 2012, 8:31 AM EDT for 5 counties in Florida. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2012, 8:31 AM EDT (12:31 UTC)
- Expired
- Jun 25, 2012, 9:00 AM EDT
- In force
- 29 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Charlotte County, FL, DeSoto County, FL, Hardee County, FL, Manatee County, FL, Sarasota County, FL
The radar
The Tampa radar (KTBW), 82 km from the middle of the area, began a volume at 12:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 4:37 AM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 0.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1113 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 509 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
948
WUUS52 KTBW 251231
SVRTBW
FLC015-027-049-081-115-251300-
/O.NEW.KTBW.SV.W.0031.120625T1231Z-120625T1300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
831 AM EDT MON JUN 25 2012
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DESOTO COUNTY IN SOUTH CENTRAL FLORIDA...
HARDEE COUNTY IN CENTRAL FLORIDA...
SARASOTA COUNTY IN WEST CENTRAL FLORIDA...
MANATEE COUNTY IN WEST CENTRAL FLORIDA...
CHARLOTTE COUNTY IN SOUTHWEST FLORIDA...
* UNTIL 900 AM EDT.
* AT 830 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTHWEST OF FORT
OGDEN...OR 10 MILES WEST OF ARCADIA...AND MOVING NORTHEAST AT 55
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WAUCHULA...LIMESTONE...ONA...SWEETWATER...ZOLFO SPRINGS AND
CREWSVILLE.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 161 AND 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT MONDAY AFTERNOON
FOR WESTERN FLORIDA.
&&
LAT...LON 2704 8158 2687 8205 2692 8210 2695 8207
2693 8214 2693 8217 2715 8222 2761 8194
2743 8156
TIME...MOT...LOC 1230Z 207DEG 50KT 2717 8202
$$
14-MROCZKAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 5:23 AM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, Jun 25, 5:23 AM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
523 AM EDT MON JUN 25 2012
...TROPICAL STORM DEBBY LIKELY TO IMPACT FLORIDA FOR NEXT SEVERAL
DAYS...
.SHORT TERM (TODAY THROUGH WEDNESDAY)...TROPICAL STORM DEBBY HAS
VERY LITTLE ORGANIZED CONVECTION AROUND THE CENTER OF CIRCULATION
THIS MORNING DUE TO A COMBINATION OF SOME ERLY SHEAR AND SOME DRY
AIR ENTRAINMENT FM THE WRN SIDE. THESE FACTORS ARE FORECAST TO
CONTINUE TO HELP LIMIT THE ORGANIZATION OF THIS SYSTEM...HOWEVER
MOISTURE STREAMING INTO WRN FL ON THE EAST SIDE OF DEBBY WILL
LIKELY CONTINUE TO PROVIDE TRAINING BANDS OF CONVECTION ACROSS THE
AREA WELL AWAY FROM THE CENTER. DEBBY IS MOVING VERY SLOWLY AND
MOST RECENT NHC FORECAST SHOW LANDFALL NOT OCCURRING ACROSS THE FL
PANHANDLE UNTIL THURSDAY. THIS MEANS A SIGNIFICANT FLOOD THREAT
WILL CONTINUE THROUGH THE EARLY PART OF THE WEEK AND THE POTENTIAL
EXISTS FOR A MAJOR FLOOD EVENT TO UNFOLD. STRONG WIND SHEAR ASSOC
W/ THE CIRCULATION AROUND DEBBY WILL ALSO CONTINUE TO PROVIDE AN
ISOLD TORNADO THREAT TO THE AREA. WE HAVE SEEN SOME BRIEF
SIGNATURES OVERNIGHT...BUT NO CONFIRMED TORNADOES. THIS MAY CHANGE
WITH A LITTLE HEATING TODAY AS TROPICAL SYSTEMS MANY TIME ARE MUCH
MORE EFFICIENT TOR PRODUCERS DURING THE DAYLIGHT HOURS GIVEN
BETTER INSTABILITY. NO CHANGE TO THE THINKING WRT SURGE AND
COASTAL FLOODING WITH WATER LEVELS REACHING 2 TO 4 FT AGL ACROSS
NATURE COAST AREAS (3 TO 5 FT MSL) AT HIGH TIDES.
.LONG TERM (FRIDAY THROUGH SUNDAY)...UNCERTAINTY IN THE TRACK AND
EVOLUTION CARRY ON INTO THE EXT PERIOD AS SOME MODELS (NAMELY
ECMWF) KEEP DEBBY NEAR CEN FL THROUGH SAT. AT LEAST MODELS DO
GENERALLY AGREE THE SYSTEM WILL EXIT STAGE RIGHT ACROSS FL AND
INTO THE ATL RATHER THAN THE WESTWARD TRACK WE SAW ON PREVIOUS
DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 84 79 88 76 / 90 80 80 60
FMY 83 77 89 78 / 80 60 60 60
GIF 85 72 86 74 / 90 70 70 60
SRQ 84 79 88 78 / 90 70 70 60
BKV 85 74 87 74 / 90 80 80 70
SPG 84 79 88 76 / 90 80 70 60
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...COASTAL FLOOD WARNING UNTIL 8 AM EDT TUESDAY FOR CITRUS-
HERNANDO-HILLSBOROUGH-LEVY-MANATEE-PASCO-PINELLAS-
SARASOTA.
FLOOD WATCH THROUGH TUESDAY MORNING FOR CHARLOTTE-CITRUS-
DESOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
TROPICAL STORM WATCH FOR CITRUS-HERNANDO-HILLSBOROUGH-LEVY-
MANATEE-PASCO-PINELLAS-SARASOTA.
HIGH SURF ADVISORY UNTIL 8 AM EDT TUESDAY FOR CHARLOTTE-
HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.
COASTAL FLOOD ADVISORY UNTIL 8 AM EDT TUESDAY FOR
CHARLOTTE-LEE.
GULF WATERS...TROPICAL STORM WATCH FOR TAMPA BAY WATERS.
TROPICAL STORM WARNING FOR ENGLEWOOD TO TARPON SPRINGS OUT
20 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON
SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 4 PM EDT TUESDAY FOR BONITA
BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
ENGLEWOOD OUT 20 TO 60 NM.
&&
GITTINGERHazardous weather outlook, Jun 25, 6:43 AM EDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 643 AM EDT MON JUN 25 2012 FLZ039-042-048>051-055-060-GMZ830-850-853-870-873-252000- LEVY-CITRUS-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-MANATEE-SARASOTA- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- 643 AM EDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. TROPICAL STORM DEBBY OVER THE NORTHEAST GULF OF MEXICO WILL CONTINUE DRIFTING NORTH TODAY. THIS WILL BRING A MYRIAD OF HAZARDS TO OUR REGION OVER THE NEXT COUPLE OF DAYS. ...TORNADO AND WATERSPOUT IMPACT... WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION TODAY. THE MAIN THREAT FROM STORMS WILL CONTINUE TO BE WATERSPOUTS AND TORNADOES. ...FLOOD AND RIVER FLOOD IMPACT... MINOR TO MODERATE RIVER FLOODING WILL CONTINUE FOR THE NEXT FEW DAYS ALONG NUMEROUS AREA RIVERS. SOME FLOODING IS ALSO POSSIBLE ACROSS THE AREA WITH THE SIGNIFICANT RAINFALL THAT HAS ALREADY OCCURRED AND THE ADDITIONAL RAINFALL THAT IS EXPECTED TO OCCUR TODAY AND TONIGHT. ...COASTAL FLOOD AND RIP CURRENT IMPACT... MINOR TO MODERATE COASTAL FLOODING MAINLY AT TIMES OF HIGH TIDES IS EXPECTED ALONG MUCH OF THE WEST FLORIDA COAST. ALSO HIGH SURF AND DANGEROUS RIP CURRENTS WILL CONTINUE AT AREA BEACHES. ...WIND AND SEA IMPACT... TROPICAL STORM FORCE WINDS WILL BE POSSIBLE FOR THE COASTAL WATERS FROM ENGLEWOOD NORTH TO THE SUWANNEE RIVER OUT TO 60 NM WITH SEAS 10 TO 16 FEET OFFSHORE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HAZARDS ASSOCIATED WITH TROPICAL STORM DEBBY WILL CONTINUE THROUGH AT LEAST TUESDAY. CONDITIONS WILL SLOWLY IMPROVE ONCE DEBBY MOVES AWAY FROM THE AREA LATER IN THE WEEK. ...THUNDERSTORM AND WATERSPOUT IMPACT... NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH WEDNESDAY. THE MAIN THREAT FROM STORMS WILL CONTINUE TO BE WATERSPOUTS AND TORNADOES. ...RIVER FLOOD IMPACT... MINOR TO MODERATE RIVER FLOODING WILL CONTINUE THROUGH AT LEAST MID-WEEK ALONG NUMEROUS AREA RIVERS. ...COASTAL FLOOD AND RIP CURRENT IMPACT... MINOR TO MODERATE COASTAL FLOODING MAINLY AT TIMES OF HIGH TIDES WILL CONTINUE INTO TUESDAY ALONG MUCH OF THE WEST FLORIDA COAST. ALSO HIGH SURF AND DANGEROUS RIP CURRENTS WILL CONTINUE AT AREA BEACHES. ...WIND AND SEA IMPACT... WINDS AND SEAS WILL SUBSIDE BELOW TROPICAL STORM FORCE ONCE DEBBY MOVES OUT OF THE AREA AND THEN REMAIN AT SMALL CRAFT ADVISORY LEVELS THROUGH AT LEAST MID-WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. FLZ062-065-GMZ856-876-252000- CHARLOTTE-LEE-BONITA BEACH TO ENGLEWOOD OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 643 AM EDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. TROPICAL STORM DEBBY OVER THE NORTHEAST GULF OF MEXICO WILL CONTINUE DRIFTING NORTH TODAY. THIS WILL BRING A MYRIAD OF HAZARDS TO OUR REGION OVER THE NEXT COUPLE OF DAYS. ...THUNDERSTORM AND WATERSPOUT IMPACT... WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION TODAY. THE MAIN THREAT FROM STORMS WILL CONTINUE TO BE WATERSPOUTS AND TORNADOES. ...FLOOD AND RIVER FLOOD IMPACT... MINOR TO MODERATE RIVER FLOODING WILL CONTINUE FOR THE NEXT FEW DAYS ALONG NUMEROUS AREA RIVERS. SOME FLOODING IS ALSO POSSIBLE ACROSS THE AREA WITH THE SIGNIFICANT RAINFALL THAT HAS ALREADY OCCURRED AND THE ADDITIONAL RAINFALL THAT IS EXPECTED TO OCCUR TODAY AND TONIGHT. ...COASTAL FLOOD AND RIP CURRENT IMPACT... MINOR TO MODERATE COASTAL FLOODING MAINLY AT TIMES OF HIGH TIDES IS EXPECTED ALONG MUCH OF THE WEST FLORIDA COAST. ALSO HIGH SURF AND DANGEROUS RIP CURRENTS WILL CONTINUE AT AREA BEACHES. ...WIND AND SEA IMPACT... A SMALL CRAFT ADVISORY WILL CONTINUE WITH WINDS 20 TO 25 KNOTS AND GUSTS NEAR GALE FORCE FROM BONITA BEACH TO ENGLEWOOD OUT TO 60 NM WITH SEAS 8 TO 14 FEET OFFSHORE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HAZARDS ASSOCIATED WITH TROPICAL STORM DEBBY WILL CONTINUE THROUGH AT LEAST TUESDAY. CONDITIONS WILL SLOWLY IMPROVE ONCE DEBBY MOVES AWAY FROM THE AREA LATER IN THE WEEK. ...THUNDERSTORM AND WATERSPOUT IMPACT... NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH WEDNESDAY. THE MAIN THREAT FROM STORMS WILL CONTINUE TO BE WATERSPOUTS AND TORNADOES. ...RIVER FLOOD IMPACT... MINOR TO MODERATE RIVER FLOODING WILL CONTINUE THROUGH AT LEAST MID-WEEK ALONG NUMEROUS AREA RIVERS. ...COASTAL FLOOD AND RIP CURRENT IMPACT... MINOR TO MODERATE COASTAL FLOODING MAINLY AT TIMES OF HIGH TIDES WILL CONTINUE INTO TUESDAY ALONG MUCH OF THE WEST FLORIDA COAST. ALSO HIGH SURF AND DANGEROUS RIP CURRENTS WILL CONTINUE AT AREA BEACHES. ...WIND AND SEA IMPACT... WINDS AND SEAS WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS THROUGH AT LEAST MID-WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. FLZ043-052-056-057-061-252000- SUMTER-POLK-HARDEE-HIGHLANDS-DESOTO- 643 AM EDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. TROPICAL STORM DEBBY OVER THE NORTHEAST GULF OF MEXICO WILL CONTINUE DRIFTING NORTH TODAY. THIS WILL BRING A MYRIAD OF HAZARDS TO OUR REGION OVER THE NEXT COUPLE OF DAYS. ...THUNDERSTORM IMPACT... WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION TODAY. THE MAIN THREAT FROM STORMS WILL CONTINUE TO BE TORNADOES. ...FLOOD AND RIVER FLOOD IMPACT... MINOR TO MODERATE RIVER FLOODING WILL CONTINUE FOR THE NEXT FEW DAYS ALONG NUMEROUS AREA RIVERS. SOME FLOODING IS ALSO POSSIBLE ACROSS THE AREA WITH THE SIGNIFICANT RAINFALL THAT HAS ALREADY OCCURRED AND THE ADDITIONAL RAINFALL THAT IS EXPECTED TO OCCUR TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HAZARDS ASSOCIATED WITH TROPICAL STORM DEBBY WILL CONTINUE THROUGH AT LEAST TUESDAY. CONDITIONS WILL SLOWLY IMPROVE ONCE DEBBY MOVES AWAY FROM THE AREA LATER IN THE WEEK. ...THUNDERSTORM IMPACT... NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH WEDNESDAY. THE MAIN THREAT FROM STORMS WILL CONTINUE TO BE TORNADOES. ...RIVER FLOOD IMPACT... MINOR TO MODERATE RIVER FLOODING WILL CONTINUE THROUGH AT LEAST MID-WEEK ALONG NUMEROUS AREA RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. COLSON
In the hours before
Special weather statement, Jun 25, 7:17 AM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
717 AM EDT MON JUN 25 2012
FLZ051-055-060-251200-
HILLSBOROUGH-MANATEE-SARASOTA-
717 AM EDT MON JUN 25 2012
...STRONG WINDS WILL AFFECT EASTERN HILLSBOROUGH...MANATEE AND
NORTHWESTERN SARASOTA COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM ALAFIA RIVER STATE PARK TO
LONGBOAT KEY...OR ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
FISH HAWK TO SARASOTA. THIS LINE OF STORMS WAS MOVING NORTH AT 40
MPH...AND WILL AFFECT ALAFIA RIVER STATE PARK...FORT
LONESOME...SARASOTA BRADENTON AIRPORT AND LAKEWOOD RANCH...UNTIL 800
AM EDT.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 205 AND 254.
THIS INCLUDES INTERSTATE 4 BETWEEN EXITS 14 AND 25.
THIS INCLUDES INTERSTATE 275 BETWEEN EXITS 2 AND 5.
GUSTY WINDS OF 35 TO 45 MPH WILL OCCUR WITH THESE STORMS. DUE TO THE
SATURATED SOILS...THESE GUSTY WINDS MAY DOWN POORLY ROOTED OR WEAK
TREES.
WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A
SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT MONDAY AFTERNOON
FOR WESTERN FLORIDA.
LAT...LON 2751 8270 2755 8264 2757 8262 2759 8263
2760 8259 2776 8247 2777 8245 2781 8244
2782 8241 2812 8219 2813 8206 2753 8205
2721 8246 2723 8253 2754 8275
TIME...MOT...LOC 1115Z 191DEG 33KT 2782 8214 2737 8260
14-MROCZKASpecial weather statement, Jun 25, 8:00 AM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
800 AM EDT MON JUN 25 2012
FLZ060-062-065-251245-
SARASOTA-CHARLOTTE-LEE-
800 AM EDT MON JUN 25 2012
...STRONG WINDS WILL AFFECT CHARLOTTE...SOUTHEASTERN SARASOTA AND
WESTERN LEE COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A LINE OF
THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM GULF COVE TO 10
MILES SOUTH OF CAPTIVA...OR ALONG A LINE EXTENDING FROM 5 MILES EAST
OF ENGLEWOOD TO 10 MILES WEST OF SANIBEL. THESE STORMS WERE MOVING
NORTH AT 65 MPH...AND WILL AFFECT ENGLEWOOD...ROTONDA...PALM ISLAND
AND PLACIDA...UNTIL 845 AM EDT.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 143 AND 182.
GUSTY WINDS UP TO 50 MPH WILL OCCUR. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT MONDAY AFTERNOON
FOR WESTERN FLORIDA.
LAT...LON 2643 8214 2648 8220 2662 8224 2667 8227
2677 8227 2693 8238 2719 8223 2708 8205
2703 8205 2704 8197 2685 8165 2647 8199
2647 8201 2644 8202 2641 8207
TIME...MOT...LOC 1159Z 200DEG 56KT 2696 8226 2640 8223
14-MROCZKAThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:00 PM EDT | Severe Thunderstorm Warning | TBW | Pinellas | 30 min |
| Jun 24, 8:05 PM EDT | Tornado Warning | TBW | DeSoto, Hardee, Polk | 40 min |
| Jun 24, 8:14 PM EDT | Tornado Warning | TBW | Pinellas | 33 min |
| Jun 24, 8:26 PM EDT | Special Marine Warning | TBW | 34 min | |
| Jun 24, 8:26 PM EDT | Severe Thunderstorm Warning | TBW | Charlotte, Lee, Manatee, Sarasota | 34 min |
| Jun 24, 8:42 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee, Pinellas, Sarasota | 33 min |
| Jun 24, 8:54 PM EDT | Areal Flood Warning | TBW | Pasco, Pinellas | 6 hr |
| Jun 24, 8:56 PM EDT | Tornado Warning | TBW | Hernando, Pasco | 34 min |
| Jun 24, 9:07 PM EDT | Severe Thunderstorm Warning | TBW | Charlotte, DeSoto, Hardee, Lee, Manatee, Sarasota | 38 min |
| Jun 24, 9:13 PM EDT | Severe Thunderstorm Warning | TBW | Hardee, Hillsborough, Manatee, Polk | 32 min |
| Jun 24, 9:35 PM EDT | River Flood Warning | TBW | Hillsborough | 4 days |
| Jun 24, 9:35 PM EDT | River Flood Warning | TBW | Polk | 13 hr |
| Jun 24, 9:35 PM EDT | River Flood Warning | TBW | Hillsborough | 48 hr |
| Jun 24, 9:35 PM EDT | River Flood Warning | TBW | Pasco | 8 days |
| Jun 24, 9:47 PM EDT | Severe Thunderstorm Warning | TBW | Charlotte, DeSoto, Hardee, Highlands, Hillsborough, Pasco and 1 more | 43 min |
| Jun 24, 10:36 PM EDT | Special Weather Statement | TBW | Highlands | 39 min |
| Jun 25, 1:08 AM EDT | Areal Flood Advisory | TBW | Citrus, Hernando, Hillsborough, Pasco, Polk, Sumter | 3 hr |
| Jun 25, 1:44 AM EDT | Special Marine Warning | TBW | 46 min | |
| Jun 25, 2:32 AM EDT | Special Marine Warning | TBW | 118 min | |
| Jun 25, 2:43 AM EDT | Areal Flood Warning | TBW | Pinellas | 6 hr |
| Jun 25, 3:20 AM EDT | Tornado Warning | TBW | Hillsborough | 5 min |
| Jun 25, 3:50 AM EDT | Tornado Warning | TBW | Hernando, Pasco | 25 min |
| Jun 25, 4:09 AM EDT | Severe Thunderstorm Warning | TBW | Hillsborough | 36 min |
| Jun 25, 7:17 AM EDT | Special Weather Statement | TBW | Manatee | 43 min |
| Jun 25, 8:00 AM EDT | Special Weather Statement | TBW | Charlotte, Lee | 45 min |
| Jun 25, 8:25 AM EDT | Areal Flood Advisory | TBW | Charlotte, Lee, Manatee, Sarasota | 80 min |
| Jun 25, 9:03 AM EDT | Special Weather Statement | TBW | Lee | 42 min |
| Jun 25, 10:00 AM EDT | Areal Flood Advisory | TBW | Manatee, Sarasota | 90 min |
| Jun 25, 10:06 AM EDT | Tornado Warning | TBW | Hardee, Highlands, Polk | 39 min |
| Jun 25, 12:23 PM EDT | River Flood Warning | TBW | Manatee | 34 hr |
| Jun 25, 12:38 PM EDT | Special Marine Warning | TBW | 37 min | |
| Jun 25, 1:24 PM EDT | Severe Thunderstorm Warning | TBW | Charlotte, DeSoto, Sarasota | 36 min |
| Jun 25, 3:28 PM EDT | River Flood Warning | TBW | Hernando, Pasco | 21 hr |
| Jun 25, 3:28 PM EDT | River Flood Warning | TBW | Pasco, Sumter | 21 hr |
| Jun 25, 3:28 PM EDT | River Flood Warning | TBW | Citrus | 31 hr |
| Jun 25, 3:28 PM EDT | River Flood Warning | TBW | Citrus, Levy | 31 hr |
| Jun 25, 6:56 PM EDT | Areal Flood Warning | TBW | Citrus, Hernando, Hillsborough, Pasco, Pinellas | 24 hr |
| Jun 25, 7:20 PM EDT | Tornado Warning | TBW | Hillsborough, Manatee, Polk | 25 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.